# SDR DALA2024031403356

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 31,828 hours, 12,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5016204) DURING SVC CK HAD SEATS 10DEF TO 17DEF AND OVERHEAD EMERGENCY LIGHTS INOP. REPLACED POWER SUPPLY AND BATTERY AT SEAT 10F LOWER SIDEWALL PER B 737 AMM 33-51. OPS CHK PER B 737 AMM 33-51.
